# SDR 95ZZZX2377

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360A1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10357281H
- Condition: Shorting
- Location: Mag
- Component: Bendix, S4LN200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR AN INTERMITTENT DEAD MAG FOUND SPRING STRAP TOUCHING HOUSING AS P-LEAD IS PUSHED INTO COVER.
